Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Regular ecstasy user. Diagnosed with hepatitis C. Thumping heart and dizzy feeling. Guidance?

I've been a regular ecstasy user for the past 4 months. I would do it at least once a month or more consecutively. I started using ecstasy in 2010 but that was occasionally. So when I started using it frequently for the past few months, recently I started feeling that my heartbeat is really fast and whenever I would stand up, I would get dizzy feel numb through all my body, from head to toe, literally and gasp for air. I researched a bit and found that these are sings of serotonin syndrome. On my ecstasy 4 day binge for example, I would do 12 pills a night because they were not affecting me, they would only make me hot and sweat profusely, nothing else.I'm 22, male, medical condition: Hepatitis C since i've been born as i got a blood transfusion in the 90's. I live in EGYPT, at this time, we weren't really equipped with the right blood tests that would test for hepatitis c. That's on a side note. I would like you to give me advice. And most probably the ecstasy pills i binged on were not MDMA. Maybe BZP? As the only effects I got were hot falshes, cold hands, sweating a lot, and not really wanting to move. No eneregy whatsoever. Anyway, thanks for being patient and listening to me.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Benzylpiperazine (BZP) is a recreational drug with euphoriant and stimulant properties. The effects produced by BZP are comparable to those produced by amphetamine. Adverse effects have been reported following its use including acute psychosis, renal toxicity and seizures. No deaths have been reported following a sole ingestion of BZP, although there have been at least two deaths from the combination of BZP and MDMA.

As with most sympathomimetic stimulants there appear to be significant side effects associated with BZP use. BZP reportedly produces insomnia and a mild to severe hangover after the drug effect wears off, however, some manufacturers in New Zealand have started including recovery pills which contain 5-HTP and vitamins which allegedly ease these hangovers.
The major side effects include dilated pupils, blurred vision, dryness of the mouth, extreme alertness, pruritus, confusion, agitation, tremor, extrapyramidal symptoms (dystonia, akathisia), headache, dizziness, anxiety, insomnia, vomiting, chest pain, hallucinations, paresthesia, tachycardia, hypertension, palpitations, collapse, hyperventilation, sweating, hyperthermia and problems with urine retention. The more severe toxic effects include psychosis or adverse psychiatric events, renal toxicity, respiratory failure, hyperthermia, serotonin syndrome, rhabdomyolysis and seizure. Blood benzylpiperazine concentrations have been measured either to confirm clinical intoxication or as part of a medicolegal death investigation.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor